How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask CamilleRN Your Own Question
CamilleRN, Nurse (RN)
Category: Health
Satisfied Customers: 4183
Experience:  Experience: 20 yrs experience in ER, ICU, Neuro, OR, Chemo,Cardiology, Dermatology and MORE.
Type Your Health Question Here...
CamilleRN is online now
A new question is answered every 9 seconds

i have been taking tegretol for 3 weeks. It made me very tired

Resolved Question:

i have been taking tegretol for 3 weeks. It made me very tired but was manageable. Last week I had a nasty flu and now have begun to itch in a maddening way. Do you think there is alink and what can I do?
Submitted: 6 years ago.
Category: Health
Expert:  CamilleRN replied 6 years ago.
Hi and thank you for your queston. Tegretol can certainly be causing the itching. I would have to recommend that you lstop taking it and let your Dr know first thing in the morning, as he most likely will want to discontinue it and order something else for you. There is a specific blood test to see whether or not you are sensitive to this medication, which many Doctors run prior to prescribing this drug because it is known to cause skin problems in susceptable patients. I hope this information has helped you, if so, please slick accept. Thank you and I wish you the best! :-)
CamilleRN and 6 other Health Specialists are ready to help you

Related Health Questions